# SDR USAA2012010500010

- Difficulty date: November 27, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Part number: D57130053202
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON TOP AFT PANEL UPPER SURFACE AT CENTER WING BOX AT FR42, Y1292.  REPAIRED TOP AFT PANEL UPPER SURFACE AT CENTER WING BOX AT FR42, Y1292 IAW EA 133908.
